Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote makes depression worse ?

Posted by jamie on December 13, 1999, at 2:09:18

In reply to Depakote makes depression worse ?, posted by Scott L. Schofield on December 12, 1999, at 14:47:34

> I seem to get more depressed when I take more than 1000 mg/day of Depakote.

According to The Pill Book and the Physician's Desk Reference, Depakote's most frequent side effects are: nausea, sedation, weakness, skin rash, EMOTIONAL UPSET, DEPRESSION, PSYCHOSIS...side effects increase in intensity and number as your Valproic Acid dose increases.

I think it's weird how drugs that are supposed to help can hurt instead. It's weird how one man's magic is nother man's hell. We all react so different. But your side effects are far from unusual. They are listed right there in the 'frequent' column. You would be wise to stay far away from that drug. Especially when such friendlier and safer drugs are available. Like lamictal, neurontin, or both together. The toilet's a good place for your depakote. jamie




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jamie thread:16772